On the errors and comparison of Vega estimation methods

Chung, S L and Shackleton, M B (2005) On the errors and comparison of Vega estimation methods. Journal of Futures Markets, 25 (1). pp. 21-38. ISSN 0270-7314

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Futures Markets
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43833
Deposited By:
Deposited On:
11 Jul 2011 18:05
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:24